MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PER-Q-CATH PLUS 2F S/L PICC WITH STIFFENING STYLET INTERMEDIATE TRAY 30 CM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS PER-Q-CATH PLUS 2F S/L PICC WITH STIFFENING STYLET INTERMEDIATE TRAY 30 CM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 4132100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of reaz0596 showed no other similar product complaint(s) from this lot number.Device not yet returned for evaluation.
 
Event or Problem Description
It was reported that during insertion, the guidewire was pulled back to 19cm and the catheter was cut at the 20cm mark.Nurse had difficulty inserting the catheter past the introducer, and upon removal the catheter broke around the 10cm mark.No patient injury reported.

Brand Name
PER-Q-CATH PLUS 2F S/L PICC WITH STIFFENING STYLET INTERMEDIATE TRAY 30 CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7278548
Report Number3006260740-2018-00233
Device Sequence Number16487048
Product Code LJS
UDI-Device Identifier00801741035210
UDI-Public(01)00801741035210
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4132100
Device Catalogue Number4132100
Device Lot NumberREAZ0596
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1